Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2020, Vol. 1, Issue 2, Part A
On the mean values of derivatives of entire functions of several complex variables represented by multiple Dirichlet series


Author(s): Dr. Vinita Vijai

Abstract: In this paper we try to obtain lower bounds of m2,k(σ1,σ2; f(r)),r=1,2 in terms of m2,k (σ1,σ2; f), where I2 (σ1,σ2) and m2,k (σ1,σ2) are defined as mean values of an entire function of two complex variables.

Pages: 69-73 | Views: 10 | Downloads: 2

Download Full Article: Click Here
How to cite this article:
Dr. Vinita Vijai. On the mean values of derivatives of entire functions of several complex variables represented by multiple Dirichlet series. Journal of Mathematical Problems, Equations and Statistics. 2020; 1(2): 69-73.
Journal of Mathematical Problems, Equations and Statistics